# SDR CA120813013

- Difficulty date: August 6, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6T3B
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Torque
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON AUGUST 4, THE FLIGHT CREW REPORTED A TORQUE SPLIT BETWEEN BOTH ENGINES WITH AN ENGINE OUT WARNING THAT LASTED APPROXIMATELY 5 SECONDS, AND THEN RECOVERED.  THE ACFT RETURNED TO BASE.  ENGINE ELECTRONIC CONTROL CONNECTORS WERE CLEANED.  THE ACFT WAS RETURNED TO SERVICE ON AUGUST 5 AND FLEW 5 HRS WITHOUT PROBLEMS.  ON AUGUST 6, THE TORQUE SPLIT BETWEEN BOTH ENGINES RE-OCCURRED WITH A MASTER CAUTION, WARNING LASTING ABOUT 3 SECONDS BEFORE RECOVERING.  THE MAINTENANCE TROUBLESHOOTING REVEALED THAT THE ELECTRONIC ENGINE CONTROL CONNECTORS OF THE NR 1 AND NR 2 ENGINES DISPLAYED EITHER 1 OR 2 CORRODED PINS AND/OR CONTAMINATED WITH OIL AND ONE CONNECTOR PARTIALLY UNTORQUED.  TROUBLESHOOTING IS STILL ONGOING.
